# SDR ASAA2019030228428

- Difficulty date: March 2, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 13,255 hours, 4,424 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT SIDE WINDOW HEAT OVERHEAT WARNING LIGHT ILLUMINATED IN FLIGHT. GROUNDED - YES. FOLLOWED QRH, WARNING LIGHT EXTINGUISHED AND REMAINED EXTINGUISHED.
